# SDR IPXA2023043093046

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 90,727 hours, 20,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR SLIDE BOTTLE DEPLETED. BOTTLE DEFFERED PER MEL 52-10-3-1-2-1-1 CONTROL NUMBER M807726, PLACARDED INSTALLED.SERVICED L1 DOOR SLIDE BOTTLE REF AMM 12-54-04 THIS CLEARS DEFERRAL M807726 PLACARD REMOVED.
